Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


Lidocaine -- will it stop working?

View previous topic View next topic Go down

Lidocaine -- will it stop working?

Post  lolainslacks on Fri Jan 06, 2012 12:36 am

I was talking to someone recently (another vulvodynia sufferer) who told me that lidocaine is pretty much garunteed to stop working after about a year, and can even make things worse. Is this true? Lidocaine has been a godsend for me, as when I use it it completely removes my pain and I can have totally pain free sex. NOTHING ELSE WORKS. I am still trying meds with no success. The amitriptyline has taken the edge off, but hardly at all and I'm still nowhere close to pain free sex with just these pills. Raising the dosage has done nothing and I'm pretty much as high as I can go.

Do you think that if the lidocaine works so well with someone in the beginning, that it can still fail later? Or that persistent use can cause damage? I am only using 2% it seems like such a small amount. And only every three days or so at the very most. And when I use it I don't feel any burning like some women do.

Do you think that maybe this failure/damage only happens with women who apply it twice every single day? Because that's how my gyn suggested I use it. She said it would sort of train the nerves or kill them or something, and eventually they would stop hurting so much. But I didn't like doing that so I stopped very quickly and now only use it for pentration.

Please, your thoughts? Does anyone know of women who have had success with lidocaine and for whom it didn't stop working? I am so afraid now, I can't stop worrying.

lolainslacks

Posts : 115
Join date : 2011-04-18

View user profile

Back to top Go down

Re: Lidocaine -- will it stop working?

Post  Sarah001 on Fri Jan 06, 2012 1:30 pm

I've seen online conversations between women about this and some have long term results without it stopping working and others find it just stops helping out of the blue. Although it's easier said than done it really isn't something you can worry about because there's no way of knowing if it will stop working, it doesn't seem to be to do with frequency of use or strength of the ointment it's just down to whether your body gets used to it. It's the same with meds, some women find they can get full relief at a really low dose and others get relief for a while followed by their bodies geting used to that dose and having to increase and add other meds so it's one of those things you can't possibly guess about. My last WH Physio said it's a really outdated method and the best thing to do is try and figure out why you have the V in the first place or any factors that may be keeping the pain going such as PFD etc and working on those while it's helping if it does help. Sorry I can't be more help but there really is no way of knowing if it will continue to work or not.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Lidocaine -- will it stop working?

Post  lolainslacks on Fri Jan 06, 2012 3:17 pm

Oh God that's so scary. I am having a tough time dealing with this disorder on an emotional level at the moment. I don't understand why this is happening to me. Why do we have to deal with this? Its so cruel. And why aren't my meds working? My gyn won't see me again until June! So I'll have to wait until then to try something else. I can't stand the thought of lidocaine failing me.

EDIT: God I just read this back. It sounds so whiny, I'm sorry.

lolainslacks

Posts : 115
Join date : 2011-04-18

View user profile

Back to top Go down

Re: Lidocaine -- will it stop working?

Post  Sarah001 on Sat Jan 07, 2012 8:05 pm

It's ok to be a bit worried but don't let it take over your life. I personally found 300mg of Pregabalin a day helped quite a bit for a while then went to bed pleased about it and woke up the following day with it no longer working so I can understand exactly how anxious you might be. I upped the dose and again it's helping to a degree but I'm very aware of the fact I'm one dose away from the maximum so I'm putting alot of effort into physiotherapy in the hope I won't need to add more medication and perhaps could reduce the amount I'm on. I think if something works then great but don't forget to cover all angles and possible causes so hopefully we can dispense with whatever we're using.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Lidocaine -- will it stop working?

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum